Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Will complaints of swelling all over the body with fatigueness,weakness,sweating lot reduce after stopping omnacortil and Pan 40 ?

Whether complaints will be stopped with withdrawal of doses or not? My wife suffered from malaria(vivax) with dengue(21), followed by platlet count fluctuation between 28000 to 75000 for month, our doctor reffered the patient to haematalogist, dignosis is immune thrombocytopenic perpura following febrile episode, doctor advised to take tablets-omnacortil 20mg,for 3D for 5 days, 2D for 10 days & 1D for 10 days along with pan-40 1D. Patient has got excellent response to treatment after 5 days with platelet count2,16,000. But patient has got swelling all over the body with fatigueness,weakness,sweating lot,uneasiness,etc. Whether these complaints will be stopped with withdrawal of doses or not??? Age of the patient is 42 yrs, height 156 cm, weight 64 kg
Asked On : Sun, 4 Sep 2011
Answers:  2 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, your wife has been suffering frrom ITP so your doc started omnacortil what is nothing but steroid n choice of treatment of thay diease. it tapered slowly, its ok. after tapering swelling appeare which is side effect of steroid so nothing to worry as steroid is cause of fluid imbalance in body n swelling appeare. it can cubside gradually ,if she has worst swelling then she should take diuretics ,it helps in redusing it. so there is nothing to bother.
Answered: Sun, 4 Sep 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Has your wife taken Chloroquine for the Malaria. This indicates presence of Malaria. The sweating, weakness is most probably due to Malaria. She needs to drink plenty of water. Get a blood count and haemoglobin to rule out excessive haemolytic anaemia as well. Dengue will improve with plenty of fresh fruits and green leafy vegetables and hydration. The Omnacortil is stroid, you should not stop the doses suddenly but better to taper the dose to minimum and then stop under medical supervision.
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor